A male client with heart failure who takes spironolactone re… | MyMerci
More questions like thisTry ›
Medication Administration

A male client with heart failure who takes spironolactone reports painful breast enlargement. Which response by the nurse is most appropriate?

Explanation
Gynecomastia and breast tenderness are recognized, dose-related adverse effects of spironolactone. The nurse should acknowledge the possible medication relationship and notify the provider to review therapy; a more selective aldosterone antagonist may be considered when clinically appropriate. The client should not independently stop heart-failure therapy or take potassium, because spironolactone can cause hyperkalemia. The finding should not be dismissed as unrelated or deferred for a year.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.